# SDR 95ZZZX5748

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2742R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35281
- Engine: Lyc IO360C1C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Teeth Stripped
- Location: Magneto
- Part time: 183 hours
- Component: 103493051
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO BECAME INOPERATIVE DURING FLIGHT.  TROUBLESHOT TO DISTRIBUTOR GEAR TEETH STRIPPED.  SUBMITTER STATED THIS IS THE THIRD OCCURRENCE OF THIS MALFUNCTION IN LAST 3 YEARS.
